# SDR IPXA2021062871037

- Difficulty date: June 18, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720314
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRH MLG W/W 3RD VERTICAL STIFFENER CRACK AT LWR END.REMOVED,FABRICATED AND REPLACED CRACKED VERTICAL STIFFENER IAW SRM 51-35-01 AND 51-33-01 (MINOR)
